| Model Number |
EVFXPLUS-26 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Thickening of Material (4056)
| Health Effect - Clinical Codes |
Thrombosis/Thrombus (4440); Insufficient Information (4580)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the implant procedure of this medtronic transcatheter bioprosthetic aortic valve, within a pre-existing non-medtronic valve via the right femoral access, the delivery catheter system (dcs) recaptured the medtronic valve one time due to a high position.The valve was repositioned and successfully implanted.A post implant balloon valvuloplasty was performed for an unspecified reason.Approximately 45 days following the medtronic valve-in-valve (viv) implant, hypoattenuated leaflet thickening (halt) and thromobosis within the native sinus of the medtronic valve was identified.At the time of the 30 day visit, the patient remained on an anticoagulant and a low dose aspirin.No actions or interventions were taken.Patient symptoms were not reported.The event remained resolving.The physician indicated the event was causal to the transcatheter valve.
Additional Manufacturer Narrative
Continuation of d10: product id d-evolutfx-2329; product lot/serial number (b)(6); product type: delivery catheter system; implant date n/a; explant date n/a product id l-evolutfx-2329; product lot/serial number unknown; product type: compression loading system; implant date n/a; explant date n/a product id meier wire; product lot/serial number unknown; product type: guidewire; implant date n/a; explant date n/a product id vascular balloon; product lot/serial number unknown; product type: vascular balloon; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.